# SDR M3XA20240417005

- Difficulty date: April 17, 2024
- Submitted: April 17, 2024
- Operation: Air carrier
- Aircraft: N14UH
- Make and model: Bolkms BK117C2
- Aircraft serial: 9365
- Aircraft time: 9,685 hours, 23,455 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PILOT PERFORMED A PRECAUTIONARY LANDING FOR SMOKE IN THE CABIN AFTER LIFTING OFF WITH A PATIENT ON BOARD.  MECHANIC PERFORMED EXTENSIVE TROUBLESHOOTING ON MULTIPLE SYSTEMS AND COULD NOT DUPLICATE DURING OPS CHECK RUN.  NO DISCREPANCY NOTED.
